# SDR AWXA200700136

- Difficulty date: January 29, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,261 hours, 42,625 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - TRAILING EDGE FLAPS INDICATED SPLIT CONDITION AT FLAPS 5.  NO ADVERSE ROLL NOTED.  LANDED FLAPS 5.   A/C CURRENTLY AOS.
